MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV SIMUFORM; RING, ANNULOPLASTY

MEDTRONIC MEXICO S. DE R.L. DE CV SIMUFORM; RING, ANNULOPLASTY
Model Number 7800RR32
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section updated: b.5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that the annuloplasty product malfunction did not malfunction and it was fully sutured and tested prior to removal.No additional adverse patient effects were reported.

Brand Name
SIMUFORM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25759971
Report Number9617601-2026-04213
Device Sequence Number16076660
Product Code KRH
UDI-Device Identifier00763000271503
UDI-Public(01)00763000271503(17)300717
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7800RR32
Device Catalogue Number7800RR32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date07/10/2026
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale